Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A formula for an integral occurring in the theory of linear servomechanisms and control-systems

Author: Hans Bückner
Journal: Quart. Appl. Math. 10 (1952), 205-213
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/qam/49253
MathSciNet review: 49253
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Schur, Uber algebraische Gleichungen, die nur Wurzeln mit negativen Realteilen besitzen, Z. angew. Math. Mech. 1, 307-311 (1921).
  • [2] P. Hazebroek and B. L. van der Waerden, Theoretical considerations on the optimum adjustment of regulators, Trans. A.S.M.E. 72 (1950), 309–315. MR 0034933

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X

Additional Information

DOI: https://doi.org/10.1090/qam/49253
Article copyright: © Copyright 1952 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website